# SDR SWAA070190

- Difficulty date: January 14, 2007
- Submitted: January 15, 2007
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33831
- Aircraft time: 9,566 hours, 5,390 cycles
- System (JASC): 2565 · Escape Slide
- Part: Rivet
- Part number: BACR12BU9B
- Condition: Missing
- Location: R1 Door Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE FWD GIRT BAR BRACKET HAS MISSING RIVET.  INSTALLED RIVET PER MM.
